# SDR UHLA201504270332

- Difficulty date: April 27, 2015
- Submitted: May 1, 2015
- Operation: Air carrier
- Aircraft: N652RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000075
- Aircraft time: 28,769 hours, 17,722 cycles
- System (JASC): 5270 · Door Warning System
- Part: Pin
- Condition: Damaged
- Location: L2 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, AROUND FL250, RECEIVED AN EICAS MESSAGE "DOOR PAX AFT OPEN". STATUS PAGE ON MFD INDICATES L2 DOOR OPEN.  F/A VISUALLY INSPECTED THE DOOR.  LATCH INDICATOR WAS .2500 AND .5 GREEN. MESSAGE WENT AWAY DURING DESCENT/ LATCH INDICATOR GREEN.  MESSAGE WENT AWAY.  R & R ELASTIC PIN IN THE L2 DOOR LOCK/LATCH ASSY ON SIDEWALL REF AMM 53-23-21. ACCOMPLLISHED FIM 52-12-00-810-804-A. ADJUSTED L2 DOOR FWD UPPER STEPS REF AMM 52-12-00. OPS TEST SATISFACTORY.
